The Arhus integral and the mu-invariants. / Moffatt, I .

In: Journal of knot theory and its ramifications, Vol. 15, No. 3, 03.2006, p. 361-377.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The Arhus integral and the mu-invariants. / Moffatt, I .

In: Journal of knot theory and its ramifications, Vol. 15, No. 3, 03.2006, p. 361-377.

Research output: Contribution to journalArticlepeer-review

Harvard

Moffatt, I 2006, 'The Arhus integral and the mu-invariants', Journal of knot theory and its ramifications, vol. 15, no. 3, pp. 361-377.

APA

Moffatt, I. (2006). The Arhus integral and the mu-invariants. Journal of knot theory and its ramifications, 15(3), 361-377.

Vancouver

Moffatt I. The Arhus integral and the mu-invariants. Journal of knot theory and its ramifications. 2006 Mar;15(3):361-377.

Author

Moffatt, I . / The Arhus integral and the mu-invariants. In: Journal of knot theory and its ramifications. 2006 ; Vol. 15, No. 3. pp. 361-377.

BibTeX

@article{52ded89657194eaabcf1a9592cdc29d3,
title = "The Arhus integral and the mu-invariants",
author = "I Moffatt",
year = "2006",
month = mar,
language = "English",
volume = "15",
pages = "361--377",
journal = "Journal of knot theory and its ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

RIS

TY - JOUR

T1 - The Arhus integral and the mu-invariants

AU - Moffatt, I

PY - 2006/3

Y1 - 2006/3

M3 - Article

VL - 15

SP - 361

EP - 377

JO - Journal of knot theory and its ramifications

JF - Journal of knot theory and its ramifications

SN - 0218-2165

IS - 3

ER -